# SDR REXA2022101102233

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180383
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER (DD6 TO THE HINGE) @ F.S.319.00 FWD SIDE IS CORRODED. .	REPLACED PAX DOOR FORMER P/N 601R318038-3 @ F/S 319.00 IAW CRJ 900 SRM 51-42-11-001-001-A01 , INSTALLED NEW FORMER IAW CRJ 900 SRM 51-42-06-001-001-A01.
